Logo Logo
Switch Language to German

Schlicht, Ekkehart ORCID logoORCID: https://orcid.org/0000-0001-8227-5451 (1978): Approximation by Moving Equilibrium. In: Helmstädter, Ernst (ed.) : Neuere Entwicklungen in den Wirtschaftswissenschaften. Schriften des Vereins für Socialpolitik, Gesellschaft für Wirtschafts- und Sozialpolitik, Vol. 98. Berlin: Duncker und Humblot. pp. 293-305 [PDF, 463kB]


The analysis of multivariate dynamical models can sometimes be considerably simplified by the assumption that one or several variables move infinitely fast to their equilibrium values. The method is known as the ‘moving equilibrium method’. Various dynamical theories that build on equilibrated markets presuppose the validity of this method. The method is discussed and a theorem -- the moving equilibrium theorem -- is provided that establishes the validity of the approximation in the linear case.

Actions (login required)

View Item View Item